EconPapers    
Economics at your fingertips  
 

Oscillations in Difference Equations with Deviating Arguments and Variable Coefficients

G. E. Chatzarakis, H. Péics and I. P. Stavroulakis

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

New sufficient conditions for the oscillation of all solutions of difference equations with several deviating arguments and variable coefficients are presented. Examples illustrating the results are also given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/902616.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/902616.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:902616

DOI: 10.1155/2014/902616

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:902616